# SDR CALA2019071301182

- Difficulty date: July 11, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF. N/R : 99842689 EMERGENCY LIGHTS INOP FROM ROW 21 TO 32. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT : N/R 99842689  WORK ACCOMPLISHED BY MECHANIC, INSPECTED BY Q.C. REMOVED AND REPLACED BATTERY PACK AT M676, M671 AND RELAMPED ROW 21, RESECURED CONNECTOR POWER SUPPLY M671 AND PERFORMED OPS CHECK. FOUND NORMAL LIGHTS ROW 21 TO 32 AS PER AMM 33-51-06 AND AMM 33-51-00-710-801.
